MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM12X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM12X60MM; KNEE STEMS
Catalog Number 151312060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Cramp(s) /Muscle Spasm(s) (4521); Swelling/ Edema (4577)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4-the device catalog number is unknown; therefore, udi is unavailable.E3: the initial reporter information has been removed for confidentiality/privacy.The initial reporter is a patient.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient had swelling and it was loose in knee.Patient had x-rays and it was confirmed that it was loose.Not infected had bloodwork done to make sure.Patient was taking naproxen 500 mg for the swelling and to help with the pain and meds were prescribed by surgeon.Patient was also taking methocarbamol for muscle spasms 500 mg.Patient ice most evenings for swelling and pain.Patient had a hard time walking.This was a full right knee replacement performed by surgeon at hospital.Patient had since retired.So patient saw another doctor local just for x-rays and to get some meds.Patient should not have another surgery so soon and be in this kind of pain.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient provided additional information via email stating "yes it is my 2019 knee replacement that has come loose.I am scheduled for right knee replacement surgery in oct.X-rays have shown the femoral part is definitely loose and is causing pain and i have problems walking.Please let me know when you find out if recalled and what can be done.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation was performed for the finished device lot number: h75194, product code: (b)(4) and no [non conformances /manufacturing irregularities] were identified.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot, catalog, expiration date, udi), e1 (facility name), g4 (pma/ 510(k).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d10 (concomitant), h6 health effect - impact code.
 
Event or Problem Description
Medical records received.On (b)(6) 2019, the patient had a revision right total knee to address loosening of hardware of right knee.No mention of manufacturer of components revised.Right knee implants that were implanted on (b)(6) 2019 were depuy products.

Brand Name
ATUNE PRESSFIT STR STEM12X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17216564
Report Number1818910-2023-13241
Device Sequence Number6176689
Product Code JWH
UDI-Device Identifier10603295043546
UDI-Public10603295043546
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/28/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151312060
Device Lot NumberH75194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/13/2023
07/27/2023
08/15/2023
09/13/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date07/14/2023
08/15/2023
08/22/2023
09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE PS FEM RT SZ 5 NAR CEM.; ATTUNE PS RP INSRT SZ 5 8MM.; ATUN TIB SLV M/L 29MM FULL POR.; ATUNE REV RP TIB BASE SZ 4 CEM.; UNK ATTUNE FEMORAL.; UNK ATTUNE KNEE TIBIAL TRAY.; UNKNOWN KNEE PATELLA.; UNKNOWN KNEE TIBIAL INSERT.; UNKNOWN KNEE TIBIAL SLEEVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale